Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for requesting me.
What is your question?
Thank you for your reply.
Is there any limitation in movement of the toes or any external abnormality?
Thank for your reply.
This may be due to muscle ache or due to pain in the joints, and rarely may occur after receiving the vaccine.
Please rate the answer with a 5 star rating.
I think this is a musculo-skeletal problem.
Regarding your upper left abdominal pain it could be either, but I suspect it to be muscular pain.
It is a privilege answering your question.
Please let me know if you have further queries or unanswered questions.
Please rate the answer with a positive rating of 5 stars, because this is the only way we experts are credited and compensated for our time and work.
Wishing you all the very best in life.
May you be happy, successful, and healthy.
Thank you for your question.
A general physician will be able to diagnose this in majority of patients, but if he/she is unsure then the doctor may consult an orthopedic surgeon for further clarification.
Please rate the answer with a positive rating.
Yes this could be a rare adverse effect of the vaccine and is not a common side effect.
Please don't forget to rate the answer with a 5 star rating.
Thanks for your reply.
Unlikely to be visceral since it is positional as you have described. Muscular abdominal wall pain may be aggravated or relieved by certain positions or changes in posture.
Take care.Please don't forget to rate the answer with a 5 star rating.Thank you.
This is what I also suspect based on this characteristic of the symptom.